Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 22, Issue.: 1

Original Research Article

CONVOLUTION IDENTITIES OF TWO VARIABLE TCHEBYCHEV POLYNOMIALS

 

R. RANGARAJAN1 AND C. K. HONNE GOWDA1*
1Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysuru - 570006,India.

Abstracts

Two variable Tchebychev polynomials Tn( x, y) and Un(x, y) are two interesting combinatorial entities given by 3 - term recurrence relations, binet forms and generating functions, which are quite different from those of Fibonacci and Lucas numbers. In recent literature many researchers had been working on convolution identities of Ln , nth Lucas number and Fn, nth Fibonacci number and similar entities. In the present paper, many convolution identities of Tn(x, y) and Un(x, y) are worked out which are a worthy addition to the current literature on combinatorics.

Keywords :

Combinatorial identities; tchebychev polynomials and convolution identities.